Alert archive / Arkansas / River Flood Warnings in 2008

River Flood Warning 49, NWS Shreveport, LA

April 4, 2008Columbia County, Arkansas; Webster Parish, Louisiana

NWS Shreveport, LA issued this river flood warning at Apr 4, 2008, 10:17 AM CDT for Columbia County, Arkansas; Webster Parish, Louisiana. It took effect at Apr 4, 2008, 5:48 PM CDT. It was in force for 16 days.

The area

The counties it named.

The facts

Issued
Apr 4, 2008, 10:17 AM CDT (15:17 UTC)
In effect from
Apr 4, 2008, 5:48 PM CDT
Expired
Apr 20, 2008, 9:17 AM CDT
In force
16 days
Issued by
NWS Shreveport, LA
Flood severity
Minor

Counties Columbia County, AR, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 77 km from the middle of the area, began a volume at 15:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bayou Dorcheat near Springhill (SPHL1).

Action stage
10.5 ft
Minor stage
11 ft
Moderate stage
18 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07348700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KSHV 041517
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1017 AM CDT FRI APR 04 2008

ARC081-OKC089-TXC037-387-051517-
/O.NEW.KSHV.FL.W.0048.080405T0400Z-080407T1715Z/
/DEKT2.1.ER.080405T0400Z.080406T0000Z.080406T2315Z.NO/
1017 AM CDT FRI APR 04 2008

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE RED RIVER NEAR DEKALB.
* FROM THIS EVENING TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 22.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 25.5 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY SUNDAY EVENING.


$$

ARC027-LAC119-051516-
/O.NEW.KSHV.FL.W.0049.080404T2248Z-000000T0000Z/
/SPHL1.1.ER.080404T2248Z.080407T1800Z.000000T0000Z.NO/
1017 AM CDT FRI APR 04 2008

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BAYOU DORCHEAT NEAR SPRINGHILL.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:00 AM FRIDAY THE STAGE WAS 10.2 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 12.0 FEET BY MONDAY EVENING.


$$

ARC081-133-OKC089-051516-
/O.NEW.KSHV.FL.W.0050.080405T0100Z-080406T1440Z/
/IDBO2.1.ER.080405T0100Z.080405T1200Z.080405T2040Z.NO/
1017 AM CDT FRI APR 04 2008

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE RIVER NEAR IDABEL.
* FROM THIS EVENING TO SUNDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:00 AM FRIDAY THE STAGE WAS 27.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 30.7 FEET BY TOMORROW MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW AFTERNOON.


$$

ARC061-081-133-OKC089-051516-
/O.NEW.KSHV.FL.W.0051.080404T2308Z-080407T0440Z/
/HRGA4.1.ER.080404T2308Z.080405T1200Z.080406T1040Z.NO/
1017 AM CDT FRI APR 04 2008

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE RIVER AT HORATIO.
* FROM THIS EVENING TO SUNDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  6:15 AM FRIDAY THE STAGE WAS 24.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 28.4 FEET BY TOMORROW MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY MORNING.


$$

10
16 follow-up statements
000 
WGUS84 KSHV 041536
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1036 AM CDT FRI APR 04 2008

ARC081-OKC089-TXC037-387-051536-
/O.CON.KSHV.FL.W.0048.080405T0400Z-080407T1715Z/
/DEKT2.1.ER.080405T0400Z.080406T0000Z.080406T2315Z.NO/
1036 AM CDT FRI APR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE RED RIVER NEAR DEKALB.
* FROM THIS EVENING TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 22.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 25.5 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY SUNDAY EVENING.


$$

ARC139-051536-
/O.CON.KSHV.FL.W.0046.000000T0000Z-000000T0000Z/
/FELA4.1.ER.080402T1914Z.080409T1200Z.000000T0000Z.NO/
1036 AM CDT FRI APR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE OUACHITA RIVER AT FELSENTHAL.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM FRIDAY THE STAGE WAS 70.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 70.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 71.0 FEET BY 
  WEDNESDAY MORNING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.


$$

ARC027-LAC119-051535-
/O.CON.KSHV.FL.W.0049.080404T2248Z-000000T0000Z/
/SPHL1.1.ER.080404T2248Z.080407T1800Z.000000T0000Z.NO/
1036 AM CDT FRI APR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:00 AM FRIDAY THE STAGE WAS 10.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 12.0 FEET BY MONDAY EVENING.


$$

ARC081-133-OKC089-051535-
/O.CON.KSHV.FL.W.0050.080405T0100Z-080406T1440Z/
/IDBO2.1.ER.080405T0100Z.080405T1200Z.080405T2040Z.NO/
1036 AM CDT FRI APR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER NEAR IDABEL.
* FROM THIS EVENING TO SUNDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:00 AM FRIDAY THE STAGE WAS 27.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 30.7 FEET BY TOMORROW MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW AFTERNOON.


$$

ARC061-081-133-OKC089-051535-
/O.CON.KSHV.FL.W.0051.080404T2308Z-080407T0440Z/
/HRGA4.1.ER.080404T2308Z.080405T1200Z.080406T1040Z.NO/
1036 AM CDT FRI APR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER AT HORATIO.
* FROM THIS EVENING TO SUNDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:15 AM FRIDAY THE STAGE WAS 24.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 28.4 FEET BY TOMORROW MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY MORNING.


$$

TXC001-073-225-041606-
/O.CAN.KSHV.FL.W.0020.000000T0000Z-080404T1800Z/
/NCST2.1.ER.080307T2045Z.080325T1230Z.080404T0330Z.NO/
1036 AM CDT FRI APR 04 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE NECHES RIVER NEAR NECHES.
* AT  9:30 AM FRIDAY THE STAGE WAS 11.8 FEET. 
* FELL BELOW FLOOD STAGE AT 10:30 PM THURSDAY.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.3 FEET BY TOMORROW
  MORNING.


$$

TXC423-499-051535-
/O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/
/MLAT2.2.ER.080307T1215Z.080323T1230Z.000000T0000Z.NO/
1036 AM CDT FRI APR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR MINEOLA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM FRIDAY THE STAGE WAS 16.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.7 FEET BY THIS
  AFTERNOON.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.


$$

TXC183-423-459-499-051535-
/O.CON.KSHV.FL.W.0027.000000T0000Z-000000T0000Z/
/GDWT2.2.ER.080316T0317Z.080330T2300Z.000000T0000Z.NO/
1036 AM CDT FRI APR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR GLADEWATER.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM FRIDAY THE STAGE WAS 29.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.8 FEET BY THIS
  EVENING THEN BEGIN FALLING.


$$

TXC183-401-051535-
/O.EXT.KSHV.FL.W.0039.000000T0000Z-080410T0359Z/
/LONT2.2.ER.080329T1839Z.080401T2015Z.080409T0959Z.NO/
1036 AM CDT FRI APR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER AT LONGVIEW.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM FRIDAY THE STAGE WAS 30.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.


$$

TXC183-203-365-401-051535-
/O.EXT.KSHV.FL.W.0040.000000T0000Z-080409T1200Z/
/BEKT2.2.ER.080330T2124Z.080403T2100Z.080408T1800Z.NO/
1036 AM CDT FRI APR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR BECKVILLE.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:45 AM FRIDAY THE STAGE WAS 30.2 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 


$$

LAC031-TXC365-419-051535-
/O.CON.KSHV.FL.W.0045.000000T0000Z-000000T0000Z/
/LPTL1.1.ER.080402T2100Z.080407T0600Z.000000T0000Z.NO/
1036 AM CDT FRI APR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER AT LOGANSPORT.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:30 AM FRIDAY THE STAGE WAS 28.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 28.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.9 FEET BY 
  EARLY MONDAY MORNING THEN BEGIN FALLING.


$$

TXC159-343-387-449-051535-
/O.CON.KSHV.FL.W.0017.000000T0000Z-000000T0000Z/
/TLCT2.3.ER.080304T0840Z.080320T1815Z.000000T0000Z.NR/
1036 AM CDT FRI APR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER BELOW TALCO.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM FRIDAY THE ESTIMATED STAGE WAS 25.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.9 FEET BY 
  THIS EVENING THEN BEGIN FALLING UNTIL SUNDAY.


$$

TXC037-067-343-051535-
/O.CON.KSHV.FL.W.0018.000000T0000Z-000000T0000Z/
/NAPT2.2.ER.000000T0000Z.080323T1243Z.000000T0000Z.NO/
1036 AM CDT FRI APR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM FRIDAY THE STAGE WAS 20.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.0 FEET BY 
  TOMORROW EARLY AFTERNOON THEN BEGIN FALLING.

$$

TXC159-343-449-051535-
/O.EXT.KSHV.FL.W.0047.000000T0000Z-000000T0000Z/
/WOCT2.1.ER.080401T1700Z.080402T1315Z.000000T0000Z.NO/
1036 AM CDT FRI APR 04 2008

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING 
CONTINUES FOR
  THE WHITE OAK CREEK NEAR TALCO.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 AM FRIDAY THE STAGE WAS 16.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.0 FEET BY 
  MONDAY MORNING THEN BEGIN FALLING.

$$

10
000 
WGUS84 KSHV 050225
FLSSHV

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
925 PM CDT FRI APR 04 2008

ARC027-LAC119-060225-
/O.CON.KSHV.FL.W.0049.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.080405T0011Z.080407T0600Z.000000T0000Z.NO/
925 PM CDT FRI APR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 PM FRIDAY THE STAGE WAS 11.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11 FEET. 
* FORECAST...CONTINUE TO RISE TO NEAR 12.0 FEET BY MONDAY EARLY
  AFTERNOON.

$$
000
WGUS84 KSHV 061501
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1001 AM CDT SUN APR 06 2008

ARC027-LAC119-071501-
/O.EXT.KSHV.FL.W.0049.000000T0000Z-080409T1200Z/
/SPHL1.1.ER.000000T0000Z.080406T1800Z.080408T1800Z.NO/
1001 AM CDT SUN APR 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM SUNDAY THE STAGE WAS 11.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER IS AT CREST AND WILL BEGIN TO RECEDE TOMORROW
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY 
  AFTERNOON.


$$
000 
WGUS84 KSHV 071421
FLSSHV

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
921 AM CDT MON APR 07 2008

ARC027-LAC119-081421-
/O.EXT.KSHV.FL.W.0049.000000T0000Z-080411T1800Z/
/SPHL1.1.ER.000000T0000Z.080407T1130Z.080411T0000Z.NO/
921 AM CDT MON APR 07 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 630 AM MONDAY THE STAGE WAS 11.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...BAYOU DORCHEAT IS CRESTING AS OF THIS MONDAY MORNING.
  EXPECT LITTLE CHANGE TO VERY SLOW FALLS THROUGH TUESDAY MORNING.
  ADDITIONAL HEAVY RAINFALL IS LIKELY FOR WEDNESDAY AND THURSDAY WITH
  FURTHER RISES LIKELY TO DEVELOP ON BAYOU DORCHEAT.

$$
000 
WGUS84 KSHV 091425
FLSSHV

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
924 AM CDT WED APR 09 2008

ARC027-LAC119-101424-
/O.EXT.KSHV.FL.W.0049.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.000000T0000Z.080409T1800Z.000000T0000Z.NO/
924 AM CDT WED APR 09 2008

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING 
CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 AM WEDNESDAY THE STAGE WAS 12.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11 FEET. 
* FORECAST...EXPECT LITTLE CHANGE TO JUST VERY SLIGHT RISES
  THROUGH THURSDAY MORNING AS BAYOU DORCHEAT IS AT CREST.

$$
000 
WGUS84 KSHV 101432
FLSSHV

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
932 AM CDT THU APR 10 2008

ARC027-LAC119-111432-
/O.CON.KSHV.FL.W.0049.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.000000T0000Z.080413T0600Z.000000T0000Z.NO/
932 AM CDT THU APR 10 2008

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 AM THURSDAY THE STAGE WAS 12.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11 FEET. 
* FORECAST...DUE TO HEAVY RAINFALL FORECAST DURING THIS 
  THURSDAY...EXPECT A SLIGHT RISE TO NEAR 14.0 FEET BY LATE
  SATURDAY.
* EXPECT MINOR LOWLAND FLOODING.

$$
000 
WGUS84 KSHV 111353
FLSSHV

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
853 AM CDT FRI APR 11 2008

ARC027-LAC119-121353-
/O.CON.KSHV.FL.W.0049.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.000000T0000Z.080415T0600Z.000000T0000Z.NO/
853 AM CDT FRI APR 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 AM FRIDAY THE STAGE WAS 11.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11 FEET. 
* FORECAST...THE BAYOU WILL CONTINUE RISING TO NEAR 14.0 FEET BY 
  EARLY TUESDAY MORNING.

$$
000 
WGUS84 KSHV 121541
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1041 AM CDT SAT APR 12 2008

ARC027-LAC119-131541-
/O.CON.KSHV.FL.W.0049.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.000000T0000Z.080415T1200Z.000000T0000Z.NO/
1041 AM CDT SAT APR 12 2008

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM SATURDAY THE STAGE WAS 11.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY 
  TUESDAY MORNING THEN BEGIN FALLING.


$$
000 
WGUS84 KSHV 131519
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1019 AM CDT SUN APR 13 2008

ARC027-LAC119-141519-
/O.EXT.KSHV.FL.W.0049.000000T0000Z-080417T1800Z/
/SPHL1.1.ER.000000T0000Z.080412T1500Z.080417T0000Z.NO/
1019 AM CDT SUN APR 13 2008

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM SUNDAY THE STAGE WAS 11.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY EVENING.


$$
000 
WGUS84 KSHV 141408
FLSSHV

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
908 AM CDT MON APR 14 2008

ARC027-LAC119-151408-
/O.EXT.KSHV.FL.W.0049.000000T0000Z-080417T0600Z/
/SPHL1.1.ER.000000T0000Z.080412T1500Z.080416T1200Z.NO/
908 AM CDT MON APR 14 2008

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 AM MONDAY THE STAGE WAS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11 FEET. 
* FORECAST...THE BAYOU WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.

$$
000 
WGUS84 KSHV 151451
FLSSHV

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
951 AM CDT TUE APR 15 2008

ARC027-LAC119-161451-
/O.EXT.KSHV.FL.W.0049.000000T0000Z-080418T1800Z/
/SPHL1.1.ER.000000T0000Z.080412T1500Z.080418T0000Z.NO/
951 AM CDT TUE APR 15 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 AM TUESDAY THE STAGE WAS 11.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11 FEET. 
* FORECAST...THE BAYOU WILL CONTINUE RISING TO NEAR 11.5 FEET BY 
  WEDNESDAY MORNING.  BAYOU DORCHEAT WILL FALL BELOW FLOOD STAGE 
  DURING THURSDAY EVENING.

$$
000 
WGUS84 KSHV 161425
FLSSHV

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
925 AM CDT WED APR 16 2008

ARC027-LAC119-171425-
/O.EXT.KSHV.FL.W.0049.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.000000T0000Z.080418T0000Z.000000T0000Z.NO/
925 AM CDT WED APR 16 2008

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING 
CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 AM WEDNESDAY THE STAGE WAS 12.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11 FEET. 
* FORECAST...THE BAYOU WILL CONTINUE RISING TO NEAR 12.5 FEET BY 
  THURSDAY EVENING.

$$
000 
WGUS84 KSHV 171431
FLSSHV

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
931 AM CDT THU APR 17 2008

ARC027-LAC119-181431-
/O.EXT.KSHV.FL.W.0049.000000T0000Z-080423T0000Z/
/SPHL1.1.ER.000000T0000Z.080417T1200Z.080422T0600Z.NO/
931 AM CDT THU APR 17 2008

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 AM THURSDAY THE STAGE WAS 12.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11 FEET. 
* FORECAST...EXPECT LITTLE CHANGE THROUGH FRIDAY MORNING AS 
  BAYOU DORCHEAT CONTINUES TO UNDERGO YET ANOTHER MINOR
  CREST.

$$
000 
WGUS84 KSHV 181514
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1014 AM CDT FRI APR 18 2008

ARC027-LAC119-191514-
/O.CON.KSHV.FL.W.0049.000000T0000Z-080423T0000Z/
/SPHL1.1.ER.000000T0000Z.080417T1200Z.080422T0600Z.NO/
1014 AM CDT FRI APR 18 2008

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM FRIDAY THE STAGE WAS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TUESDAY MORNING.


$$
000 
WGUS84 KSHV 191357
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
857 AM CDT SAT APR 19 2008

ARC027-LAC119-201357-
/O.EXT.KSHV.FL.W.0049.000000T0000Z-080420T1800Z/
/SPHL1.1.ER.000000T0000Z.080417T1200Z.080420T0000Z.NO/
857 AM CDT SAT APR 19 2008

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM SATURDAY THE STAGE WAS 11.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.

$$
000 
WGUS84 KSHV 201417
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
917 AM CDT SUN APR 20 2008

ARC027-LAC119-201447-
/O.CAN.KSHV.FL.W.0049.000000T0000Z-080420T1800Z/
/SPHL1.1.ER.000000T0000Z.080417T1200Z.080419T2145Z.NO/
917 AM CDT SUN APR 20 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA.
* AT 7:00 AM SUNDAY THE STAGE WAS 10.4 FEET. 
* FELL BELOW FLOOD STAGE SATURDAY AFTERNOON.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE A SLOW FALL FOR THE NEXT 
  SEVERAL DAYS. THIS WILL BE THE FINAL STATMENT FOR THIS EVENT.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 4, 10:09 AM CDT, 8 minutes earlier.

Area forecast discussion, Apr 4, 10:09 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1009 AM CDT FRI APR 4 2008

.DISCUSSION...

UPDATING TO CANCEL SEVERE WATCHES OVER THE NW PORTION OF AREA...
AND TO ADD NEW TORNADO WATCH 164 TO THE SE PORTION OF AREA.
INTENSE LINE OF TSTMS LIKELY PRODUCING HIGH WINDS MOVING INTO TOR
WATCH AREA...WHILE STRONG HAIL PRODUCING CONVECTION IS THREATENING
TO IMPACT AREAS NEAR LFK SOON. AS BOUNDARY PUSHES SOUTH THERE IS
HOPE THESE HAILERS WILL WEAKEN...OR THEY MAY TRACK ALONG THE
EXTREME SOUTHERN CWA BORDER NEAR ZAVALLA EASTWARD. EVENT WILL BE
GRADUALLY ENDING FROM NW TO SE AS H5 SHORTWAVE MOVES SE FROM OK TO
NEAR I 30 TONIGHT. FAIR WEATHER FOR THE WEEKEND. /17/

&&

.AVIATION...

LINE OF INTENSIFYING STORMS...CREEPING EAST THRU NORTH LA. WILL MOVE
INTO MLU SITE...WITHIN ONE HALF HOUR. LOOK FOR GUSTY WINDS ALONG
LEADING EDGE. RW COVERING LFK...HEFTY STORMS SNEAKING FROM SW BACK
TOWARDS LFK...OTHER RW/ISLTD TSTMS APPEAR TO HEAD BACK INTO
REMAINING 5 SITES. KEEP IN PCPN THRU MID AFTN. MVFR CIGS WILL
CONTINUE INTO EVE. ALTHOUGH CONVECTIVE GUST FRONTS BRINGING SOME
N-NE WINDS TO AREA..COLD FRONT STILL NW OF A TYR-TXK LINE.
N-NW WIND AFTER FROPA...GUSTING 20-25 MPH. /VII/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  71  48  73  49 /  70  30   0   0
MLU  72  49  69  47 / 100  60   0   0
DEQ  63  42  72  43 /  50  10   0   0
TXK  69  45  71  48 /  90  20   0   0
ELD  71  45  70  47 / 100  40   0   0
TYR  71  46  72  50 /  70  20   0   0
GGG  71  46  72  49 /  70  20   0   0
LFK  72  49  75  50 / 100  40   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...

AR...FLASH FLOOD WATCH UNTIL 4 PM FRIDAY FOR THE FOLLOWING ZONES:
     COLUMBIA...HEMPSTEAD...HOWARD...LAFAYETTE...LITTLE
     RIVER...MILLER...NEVADA...SEVIER...AND UNION AR.

LA...FLASH FLOOD WATCH UNTIL 4 PM FRIDAY FOR THE FOLLOWING ZONES:
     BIENVILLE...BOSSIER...CADDO...CALDWELL...CLAIBORNE...DE
     SOTO...GRANT...JACKSON...LA SALLE...LINCOLN...NATCHITOCHES...
     OUACHITA...RED RIVER...SABINE LA...UNION LA...WEBSTER...
     AND WINN.

OK...FLASH FLOOD WATCH UNTIL 4 PM FRIDAY FOR THE FOLLOWING ZONES:
     MCCURTAIN.

TX...FLASH FLOOD WATCH UNTIL 4 PM FRIDAY FOR THE FOLLOWING ZONES:
     ANGELINA...BOWIE...CAMP...CASS...CHEROKEE...FRANKLIN...GREGG...
     HARRISON...MARION...MORRIS...NACOGDOCHES...PANOLA...RED RIVER...
     RUSK...SABINE TX...SAN AUGUSTINE...SHELBY...SMITH...TITUS...
     UPSHUR...AND WOOD.

&&

17/07
Hazardous weather outlook, Apr 4, 6:00 AM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
600 AM CDT FRI APR 4 2008

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-041700-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
600 AM CDT FRI APR 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND TRAIN
ALONG AND NEAR A COLD FRONT THAT WILL BE MOVING SOUTHEAST
ACROSS THE AREA TODAY AND OUT OF THE AREA TONIGHT. STRONG TO
SEVERE THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...IN
ADDITION TO LARGE HAIL AND HIGH AND DAMAGING WINDS. THE HEAVY
RAINFALL WILL PRODUCE AMOUNTS OF NEAR ONE UP TO TWO INCHES
WITH TOTALS APPROACHING THREE TO FOUR INCHES BEFORE
ENDING TONIGHT. FLASH FLOODING WILL BE POSSIBLE ESPECIALLY WHERE
PREVIOUS RAINS OVER THE PAST FEW DAYS HAS OCCURRED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND THUNDERSTORMS WILL RETURN NEAR MID WEEK WITH
THE LATE HALF OF THE WEEK LOOKING WET. NO HAZARDOUS WEATHER
IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL BE NEEDED TODAY AND TONIGHT.

06

In the hours before

Local storm report, Apr 4, 4:30 AM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
430 AM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     HAIL             5 SW HORATIO            33.89N 94.42W
04/04/2008  M0.75 INCH       LITTLE RIVER       AR   TRAINED SPOTTER

&&

STEVENS
Local storm report, Apr 4, 9:19 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
919 AM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 AM     FLASH FLOOD      EL DORADO               33.22N 92.66W
04/04/2008                   UNION              AR   PUBLIC

            STREET FLOODING REPORTED IN THE CITY OF EL DORADO

&&

04

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:59 PM CDTSevere Thunderstorm WarningSHVLittle River, Sevier46 min
Apr 3, 8:36 PM CDTSevere Thunderstorm WarningSHVHoward, Little River, Sevier54 min
Apr 3, 9:33 PM CDTSevere Thunderstorm WarningSHVHoward, Little River, Sevier57 min
Apr 3, 9:56 PM CDTTornado WarningSHVHoward, Little River, Sevier34 min
Apr 3, 11:23 PM CDTSevere Thunderstorm WarningSHVHoward, Sevier52 min
Apr 3, 11:51 PM CDTFlash Flood WarningSHVHoward, Sevier24 min
Apr 3, 11:53 PM CDTFlash Flood WarningSHVHoward, Sevier4 hr
Apr 4, 2:16 AM CDTSevere Thunderstorm WarningSHVHoward, Little River, Sevier59 min
Apr 4, 4:16 AM CDTSevere Thunderstorm WarningSHVHempstead, Little River, Miller44 min
Apr 4, 4:44 AM CDTFlash Flood WatchSHVColumbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more16 hr
Apr 4, 5:00 AM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Miller, Nevada60 min
Apr 4, 5:53 AM CDTFlash Flood WarningSHVHoward, Little River, Sevier6 hr
Apr 4, 10:17 AM CDTRiver Flood WarningSHVLittle River22 hr
Apr 4, 10:17 AM CDTRiver Flood WarningSHVLittle River, Sevier47 hr
Apr 4, 10:17 AM CDTRiver Flood WarningSHVHoward, Little River, Sevier62 hr
Apr 4, 8:53 AM CDTSevere Thunderstorm WarningSHVDe Soto, Sabine52 min
Apr 4, 9:16 AM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine44 min
Apr 4, 9:41 AM CDTSevere Thunderstorm WarningSHVBienville, Grant, Jackson, Natchitoches, Winn49 min
Apr 4, 10:07 AM CDTTornado WarningSHVGrant, LaSalle, Winn23 min
Apr 4, 10:24 AM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn51 min
Apr 4, 10:29 AM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Ouachita46 min

Nearby

River Flood Warnings in Arkansas, 2008River Flood Warnings in Louisiana, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.